# SDR AALA202402294813

- Difficulty date: February 28, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 64,958 hours, 27,333 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: UNKNOWN
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: HYDRAULIC A SYSTEM "LOW PRESSURE" LIGHT FOR THE ENGINE PUMP ILLUMINATED DURING CLIMB AND LOST FLUID IN THE A HYDRAULIC SYSTEM; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT CLT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
